# SDR AALA20020188

- Difficulty date: February 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL ANGLE CRACKED AT TOP AND BOTTOM FASTENER ON FORWARD SIDE OF AFT PRESSURE BULKHEAD ABOVE DOOR CUTOUT.  REMOVED AND REPLACED ANGLE PER SRM 51-01.  (M)
